# SDR ASAA2021110736537

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,948 hours, 7,175 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400003070
- Condition: Nicked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE REAR SPINNER CONE HAVE NICKS FORWARD #5 BALANCE SCREW AND AFT OF #22 BALANCE SCREW. GROUNDED - YES. REMOVED REAR SPINNER CONE REF TASKCARD 78472010 SUBTASK 839-006. REPLACED REAR SPINNER, INSTALLATION ACCOMPLISHED ON T/C 78472010. BALANCE WEIGHTS MATCH OLD SPINNER AND AVM.
